# SDR ASOA2013043003462

- Difficulty date: April 9, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 21,533 hours, 20,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IS CRACKED AT FS 193.0 STRINGER 16A IN LT AFT OTBD SIDE OF TRU BAY.  CRACK IS APPROX 1 INCH LONG.   REPAIRED IAW GREO 601R-53-11-111.
